On the relative homology of$q$-Runge pairs

Mihnea Colţoiu Institute of Mathematics, Romanian Academy

TBD mathscidoc:1701.332929

Arkiv for Matematik, 38, (1), 45-52, 1998.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:57 uploaded by arkivadmin ] [ 794 downloads ] [ 0 comments ] [ Cited by 1 ]
@inproceedings{mihnea1998on,
  title={On the relative homology of$q$-Runge pairs},
  author={Mihnea Colţoiu},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203557854742738},
  booktitle={Arkiv for Matematik},
  volume={38},
  number={1},
  pages={45-52},
  year={1998},
}
Mihnea Colţoiu. On the relative homology of$q$-Runge pairs. 1998. Vol. 38. In Arkiv for Matematik. pp.45-52. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203557854742738.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved